MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB240, VOYANT OPEN FUSION, 6 B/X; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB240, VOYANT OPEN FUSION, 6 B/X; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB240
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit will not be returning to applied medical.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: whipple.Event description: "surgeon feedback for transection trigger is a bit hard.Easy to unintentionally press the activate button during manipulation." additional information was received via email on 19sep2023 from territory manager" the surgeon said the blade lever required more force to activate comparing to [competitor device].So, he just applied more force.This issue was observed within the first case.The device was activated around 3 times before the experience occurred.Additional information was received via email on 25sep2023 from territory manager: the date the feedback was originally collected was on the date of the event, (b)(6) 2023, not (b)(6) 2023.Product not available for return.Type of intervention: "yes".Patient status: normal.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.
 
Event or Problem Description
Procedure performed: whipple.Event description: "surgeon feedback for transection trigger is a bit hard.Easy to unintentionally press the activate button during manipulation." additional information was received via email on 19sep2023 from territory manager" the surgeon said the blade lever required more force to activate comparing to [competitor device].So, he just applied more force.This issue was observed within the first case.The device was activated around 3 times before the experience occurred.Additional information was received via email on 25sep2023 from territory manager: the date the feedback was originally collected was on the date of the event, 29aug2023, not 30may2023.Product not available for return type of intervention: "yes".Patient status: normal.

Brand Name
EB240, VOYANT OPEN FUSION, 6 B/X
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17865768
Report Number2027111-2023-00617
Device Sequence Number12184094
Product Code GEI
UDI-Device Identifier00607915138455
UDI-Public(01)00607915138455(17)250703(30)01(10)1488015
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2025
Device Model NumberEB240
Device Catalogue Number101474615
Device Lot Number1488015
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONOPOLAR CAUTERY
Patient SexUnknown